# SDR AWXA200601516

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 53,972 hours, 24,333 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205400
- Part serial: 6089
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 394 hours, 174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - EL - FLT - 057 - WHILE EN ROUTE TO PHX, THE CREW DISCOVERED THAT THE GREEN HYDRAULIC SYSTEM QUANTITY WAS INDICATING ZERO.  INBOUND TO PHX THE CREW DECLARED AN EMERGENCY. THE PASSENGERS DID NOT BRACE.  THE LANDING WAS UNEVENTFUL. THE FIRE DEPARTMENT EXAMINED THE BRAKES AND NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT WAS TOWED FROM THE RUNWAY TO THE GATE.  UPON INSPECTION OF THE NR 1 ENGINE, IT WAS DISCOVERED THAT THE  NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS LEAKING.  MAINTENANCE REPLACED THE NR 1 EDP.  OPERATIONAL/LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
